# SDR AALA20012054

- Difficulty date: November 13, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R2 DOOR INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
